Translator Disclaimer
January/February 2018 Symmetry breaking for an elliptic equation involving the Fractional Laplacian
Pablo L. Nápoli
Differential Integral Equations 31(1/2): 75-94 (January/February 2018).

Abstract

We study the symmetry breaking phenomenon for an elliptic equation involving the fractional Laplacian in a large ball. Our main tool is an extension of the Strauss radial lemma involving the fractional Laplacian, which might be of independent interest; and from which we derive compact embedding theorems for a Sobolev-type space of radial functions with power weights.

Citation

Download Citation

Pablo L. Nápoli. "Symmetry breaking for an elliptic equation involving the Fractional Laplacian." Differential Integral Equations 31 (1/2) 75 - 94, January/February 2018.

Information

Published: January/February 2018
First available in Project Euclid: 26 October 2017

zbMATH: 06837087
MathSciNet: MR3717735

Subjects:
Primary: 35J60, 42B37

Rights: Copyright © 2018 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1/2 • January/February 2018
Back to Top